Beginning with volume 11, 2020, the Annals of Functional Analysis (AFA) will be published by Springer, and new issues will not be available on Project Euclid. Volumes 1 through 10 will remain on Euclid, and Euclid Prime subscribers will have complimentary access to all prior content.

AFA is a peer-reviewed quarterly electronic journal publishing papers of high standards with deep results, new ideas, profound impact, and significant implications in all areas of functional analysis and all modern related topics (e.g., operator theory). AFA normally publishes survey articles and original research papers numbering 18 or fewer pages in the journal’s style. Longer papers may be submitted to the Banach Journal of Mathematical Analysis or Advances in Operator Theory.

Advance publication of articles online is available.

  • ISSN: 2008-8752 (electronic)
  • Publisher: Duke University Press
  • Discipline(s): Mathematics
  • Full text available in Euclid: 2010--
  • Access: Articles older than 5 years are open
  • Euclid URL: https://projecteuclid.org/afa

Featured bibliometrics

MR Citation Database MCQ (2018): 0.39
JCR (2018) Impact Factor: 0.577
JCR (2018) Five-year Impact Factor: 0.556
JCR (2018) Ranking: 221/313 (Mathematics); 224/254 (Applied Mathematics)
SJR/SCImago Journal Rank (2018): 0.44

Indexed/Abstracted in: Academic OneFile, Academic Search Alumni Edition, Academic Search Complete, Academic Search Elite, Academic Search Premier, STM Source,Current Contents—Physical, Chemical & Earth Sciences, MathSciNet, Science Citation Index Expanded, Scopus, and zbMATH

Best Paper Award 2019

Complex Hadamard matrices with noncommutative entries

Teodor Banica Volume 9, Number 3 (2018)

Best Paper Award 2018

Geometric mean and norm Schwarz inequality

Tsuyoshi Ando Volume 7, Number 1 (2016)